Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

The existence of eight positive periodic solutions for a generalized prey-predator system with delay and stocking


Authors: Zhengqiu Zhang and Xinsheng Xiong
Journal: Quart. Appl. Math. 65 (2007), 317-337
MSC (2000): Primary 34K13, 34K60
Published electronically: March 7, 2007
MathSciNet review: 2330560
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By means of using Mawhin's continuation theorem of coincidence degree theory, we derive criteria for the existence of eight positive periodic solutions of a generalized prey-predator system with time delay and stocking.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 34K13, 34K60

Retrieve articles in all journals with MSC (2000): 34K13, 34K60


Additional Information

Zhengqiu Zhang
Affiliation: School of Mathematics and Computing Technology, Central South University, Changsha, 410083, People’s Republic of China
Email: z_q_zhang@sina.com.cn

Xinsheng Xiong
Affiliation: Department of Applied Mathematics, Hunan University, Changsha, 410082, People’s Republic of China
Email: xxs82@163.com

DOI: http://dx.doi.org/10.1090/S0033-569X-07-01056-6
PII: S 0033-569X(07)01056-6
Keywords: Eight positive periodic solutions, a generalized prey-predator system, delay and stocking, the continuation theorem of coincidence degree theory, topological degree theory.
Received by editor(s): February 3, 2006
Published electronically: March 7, 2007
Additional Notes: This project was supported by NNSF of China (10271044) and by Chinese postdoctoral science fund (20060400267).
Article copyright: © Copyright 2007 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website